# SDR CA150113014

- Difficulty date: December 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) THE CUSTOMER REPORTED THAT HE HAS HAD A SECOND AIRCRAFT ON GROUND DUE TO OIL SMELL. THIS TIME THE OIL SMELL WAS MORE INTENSE IN CABIN AREA. FIRST BOROSCOPE INSPECTION PERFORMED YESTERDAY EVENING CONFIRMED OIL TRACES AT THE HP IMPELLER OF ENG#2. THEREAFTER A COMPRESSOR WASH WAS PERFORMED AND AN ENGINE RUN-UP FOR ~45 MINUTES. THE SECOND BORESCOPE INSPECTION FOUND AGAIN SLIGHT TRACES OF OIL IN THE HP IMPELLER AREA. ENGINE WILL BE REPLACED.
